Been taking for 3 months. Have any of these side effects been reported? I have been experiencing severe night sweats about 3 times a week,which started about 3 weeks ago, where I wake up soaking wet, with wet bed sheets, etc. I feel very tense and my muscles hurt afterwards. Not sure if my body is tensing or if possibly I am having a seizure during these moments. Last night I was awoken in the midst of a night terror where I was being attacked by dark objects. Woke up to find myself saturated in sweat, tense, weak. Ilene Katz
Looking up the medication and it's side effects, if you did not have hypertension, edema and night sweats, then you are having a very bad reaction with that medication and need to report this to your doctor ASAP or go to the nearest ER. These are server side effect and should not be ignored and if this has been going on for any length of time could turn life treating.
You may like to read this:
It sounds as though you may be developing a serious infection (which is a risk of taking Xeljanz). You should see your doctor as soon as you can.
Edema, hypertension and muscle pain are all reported side effects.
- Xeljanz Information for Consumers
- Xeljanz Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xeljanz (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Night Terrors - Is this a night terror? IDK whats wrong but my son has a total of 3 freak outs last?
Posted 5 Apr 2012 • 2 answers
Posted 16 Jun 2014 • 1 answer
Posted 27 Aug 2015 • 1 answer
Posted 29 Mar 2016 • 0 answers
Posted 24 Aug 2016 • 0 answers